# SDR DALA14020255805

- Difficulty date: March 30, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 41,104 hours, 13,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK UPPER SURFACE HAS AREAS OF CORROSION AT RBL-24, BETWEEN BS 720 - 740.  BLENDED AREAS,  BOTH BLENDOUT AREAS FOUND TO BE OUT OF LIMITS IAW SRM.  SEAT TRACK BS 640 - 780, REPLACED.
